# SDR ASAA2013071795627

- Difficulty date: July 17, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 18,877 hours, 5,882 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ACARS VERIFY FUEL GROSS WEIGHT. WENT TO PERFORM FUEL LINE WAS BLANK. AFTER ABOUT 10 SECONDS FUEL CAME BACK.  ACFT GROUNDED.  ACCOMPLISHED GROUND TEST OF THE FQIS IAW AMM 28-41-00-703-801, TASK PASS, AND FMC GROUND TEST GOOD IAW AMM 22-11- TASK 811/812. TEST GOOD.
